# SDR AU990371

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20C
- Engine: Lyc O360A1D
- Propeller: Hartzl HCC2YK1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Part number: 156F062EO320000
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE OIL COOLER OIL RETURN HOSE FAILED.  LOSS OF ENGINE OIL.  THE AIRCRAFT WAS SEVERELY DAMAGED DURING THE SUBSEQUENT FORCED LANDING.
